# SDR USAASB00354

- Difficulty date: December 22, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Cracked
- Location: Cockpit
- Part time: 14,316 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1797 - ON CLIMB-OUT FROM PHL, EN ROUTE TO MCO, THE OUTER PANE ON THE CAPTAINS WINDSHIELD CRACKED.  CAPTAIN REPORTED THAT THE LOWER LEFT CORNER ARCED AND GLOWED BEFORE CRACKING.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS WINDSHIELD.  OPERATIONAL CHECK OF WINDOW HEAT SYSTEM GOOD.  (M)
